View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Donovan, S.K.; Williams, R.A.; Rocke, J.A.
Author Affiliation, Ana.
Geography and Geology; Faculty of Pure and Applied Sciences
Article Title
Preservation of a clypeasteroid echinoid in Holocene beachrock, Jamaica
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Caribbean Journal of Science
Translated Title
n/a
Reprint Status
n/a
Date of Publication
1993
Volume ID
29
Issue ID
n/a
Page(s)
264-267
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
n/a
Keywords
n/a